Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 545, NWS Norman, OK

June 28, 20167 counties in Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Jun 28, 2016, 6:23 PM CDT for 7 counties in Oklahoma. It was in force for 52 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 28, 2016, 6:23 PM CDT (23:23 UTC)
Expired
Jun 28, 2016, 7:15 PM CDT
In force
52 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.75 in
Wind
70.0 mph

Counties Blaine County, OK, Custer County, OK, Dewey County, OK, Ellis County, OK, Major County, OK, Roger Mills County, OK, Woodward County, OK

The radar

The Vance AFB radar (KVNX), 126 km from the middle of the area, began a volume at 23:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 28, 6:25 PM CDTTSTM WND GST 613 N Putnam, OK
Jun 28, 6:35 PM CDTTSTM WND GST 602 W Watonga, OK
Jun 28, 6:42 PM CDTHAIL 1.752 W Watonga, OK
Jun 28, 7:00 PM CDTTSTM WND DMGFoss Reservoir, OKKWTV CHANNEL 9 SHOWED DAMAGE TO A MARINA AND BOATS AT FOSS RESERVOIR. TIME ESTIMATED BY RADAR.
Jun 28, 7:18 PM CDTTSTM WND DMGWeatherford, OK6 INCH TREE BRANCHES DOWN. FENCES DOWN.
Jun 28, 7:18 PM CDTTSTM WND GST 60Weatherford, OK
Jun 28, 7:20 PM CDTTSTM WND DMGWeatherford, OKKWTV CHANNEL 9 SPOTTER REPORTS TRACTOR TRAILER BLOWN OVER ON I-40 NEAR WEATHERFORD. TIME ESTIMATED BY RADAR.
Jun 28, 7:20 PM CDTTSTM WND GST 704 Wsw Weatherford, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 28, 4:45 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 11.4 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2016-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 938 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2016-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -15 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
938 J/kg
Mixed-layer CIN
-71 J/kg
Mixed-layer LCL
1339 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-15 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

061 
WUUS54 KOUN 282323
SVROUN
OKC011-039-043-045-093-129-153-290015-
/O.NEW.KOUN.SV.W.0545.160628T2323Z-160629T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
623 PM CDT TUE JUN 28 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN ROGER MILLS COUNTY IN WESTERN OKLAHOMA...
  CUSTER COUNTY IN WESTERN OKLAHOMA...
  BLAINE COUNTY IN NORTHWESTERN OKLAHOMA...
  DEWEY COUNTY IN NORTHWESTERN OKLAHOMA...
  SOUTHEASTERN ELLIS COUNTY IN NORTHWESTERN OKLAHOMA...
  SOUTHERN WOODWARD COUNTY IN NORTHWESTERN OKLAHOMA...
  SOUTHERN MAJOR COUNTY IN NORTHWESTERN OKLAHOMA...

* UNTIL 715 PM CDT

* AT 622 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 6 MILES NORTHEAST OF HARMON TO 4 MILES NORTH OF
  ISABELLA...MOVING SOUTH AT 30 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. AT 615 PM...A 68 MPH WIND GUST WAS
           MEASURED BY OKLAHOMA MESONET 1 MILE WEST OF FAIRVIEW.   

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO 
           MOBILE HOMES...ROOFS...AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  WEATHERFORD...CLINTON...WATONGA...FAIRVIEW...CHEYENNE...TALOGA...
  OKEENE...THOMAS...SEILING...ARAPAHO...VICI...CANTON...HAMMON...
  LEEDEY...CUSTER CITY...BUTLER...LONGDALE...CAMARGO...
  HITCHCOCK AND GREENFIELD.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 68 AND 84.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD
WIND DAMAGE ACROSS PARTS OF WESTERN OKLAHOMA. 

SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS! 

WIND DAMAGE WITH THESE STORMS WILL OCCUR BEFORE ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3620 9968 3634 9822 3576 9822 3572 9831
      3557 9840 3557 9863 3549 9868 3552 9934
      3550 9979
TIME...MOT...LOC 2322Z 353DEG 24KT 3622 9948 3630 9832 

HAIL...1.75IN
WIND...70MPH
 
$$

MBS
2 follow-up statements
670 
WWUS54 KOUN 282349
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
649 PM CDT TUE JUN 28 2016

OKC093-153-282357-
/O.CAN.KOUN.SV.W.0545.000000T0000Z-160629T0015Z/
WOODWARD OK-MAJOR OK-
649 PM CDT TUE JUN 28 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WOODWARD AND SOUTHERN
MAJOR COUNTIES IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED SOUTH OF WOODWARD
AND MAJOR COUNTIES. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3616 9964 3607 9912 3613 9881 3613 9822
      3576 9822 3572 9831 3557 9840 3557 9863
      3549 9868 3552 9934 3550 9979
TIME...MOT...LOC 2347Z 348DEG 39KT 3593 9938 3601 9822 

$$

OKC011-039-043-045-129-290015-
/O.CON.KOUN.SV.W.0545.000000T0000Z-160629T0015Z/
ROGER MILLS OK-CUSTER OK-BLAINE OK-DEWEY OK-ELLIS OK-
649 PM CDT TUE JUN 28 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR EASTERN ROGER MILLS...CUSTER...BLAINE...DEWEY AND SOUTHEASTERN
ELLIS COUNTIES...

AT 647 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTH OF LEEDEY TO 6 MILES NORTHWEST OF
LOYAL... MOVING SOUTH AT 45 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. AT 645 MPH...GOLF BALL SIZE HAIL WAS
         REPORTED AT WATONGA. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
         CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO 
         MOBILE HOMES...ROOFS...AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
WEATHERFORD...CLINTON...WATONGA...CHEYENNE...TALOGA...OKEENE...
THOMAS...ARAPAHO...CANTON...HAMMON...LEEDEY...CUSTER CITY...BUTLER...
CAMARGO...HITCHCOCK...GREENFIELD...OAKWOOD...STRONG CITY...
PUTNAM AND ANGORA.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 68 AND 84.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD
WINDS OF 60 TO 70 MPH ACROSS WESTERN OKLAHOMA. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
 
WIND DAMAGE WITH THESE STORMS MAY OCCUR BEFORE ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3616 9964 3607 9912 3613 9881 3613 9822
      3576 9822 3572 9831 3557 9840 3557 9863
      3549 9868 3552 9934 3550 9979
TIME...MOT...LOC 2347Z 348DEG 39KT 3593 9938 3601 9822 

HAIL...1.75IN
WIND...70MPH
 
$$

MBS
409 
WWUS54 KOUN 290004
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
704 PM CDT TUE JUN 28 2016

OKC011-039-043-045-129-290015-
/O.CON.KOUN.SV.W.0545.000000T0000Z-160629T0015Z/
ROGER MILLS OK-CUSTER OK-BLAINE OK-DEWEY OK-ELLIS OK-
704 PM CDT TUE JUN 28 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR EASTERN ROGER MILLS...CUSTER...BLAINE...DEWEY AND SOUTHEASTERN
ELLIS COUNTIES...

AT 702 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES NORTHEAST OF MOOREWOOD TO 11 MILES NORTHEAST
OF GREENFIELD...MOVING SOUTH AT 45 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
         CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO 
         MOBILE HOMES...ROOFS...AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
WEATHERFORD...CLINTON...WATONGA...CHEYENNE...THOMAS...ARAPAHO...
HAMMON...LEEDEY...CUSTER CITY...BUTLER...CAMARGO...HITCHCOCK...
GREENFIELD...OAKWOOD...STRONG CITY...PUTNAM...ANGORA...FAY...
FOSS RESERVOIR AND ROLL.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 68 AND 84.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SITUATION. THESE STORMS HAVE PRODUCED WIDESPREAD
WIND DAMAGE IN DEWEY COUNTY. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
 
WIND DAMAGE WITH THESE STORMS MAY OCCUR BEFORE ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3608 9951 3603 9923 3602 9878 3607 9822
      3576 9822 3572 9831 3557 9840 3557 9863
      3549 9868 3552 9934 3550 9979 3609 9966
TIME...MOT...LOC 0002Z 349DEG 38KT 3578 9932 3581 9820 

HAIL...1.75IN
WIND...70MPH
 
$$

MBS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 1:36 PM CDT, 4 hours 47 minutes earlier.

Area forecast discussion, Jun 28, 1:36 PM CDT, 4 hours 47 minutes before
Area Forecast Discussion
National Weather Service Norman OK
136 PM CDT TUE JUN 28 2016

.DISCUSSION...
Primary forecast focus remains squarely on attempting to figure out
precipitation chances every day.

Not surprisingly, isolated to widely scattered thunderstorms
continue to pop up across the region this afternoon. An outflow
boundary provided focus for the initial development earlier this
morning across north central Oklahoma. Through the afternoon, within
the uncapped and high CAPE environment across the southern plains,
updrafts will continue to crop up, in what can seem like a random
pattern across the area. Over the last two hours, a fairly uniform
cumulus field has developed across central and south central
Oklahoma. Mid level wind fields are a skosh more supportive than
yesterday, with 0-6km shear between 15 and 25 kts developing through
the afternoon across portions of central and southern Oklahoma. This
added support could result in more stout updrafts. With no large
scale forcing for ascent, convection that develops through the
afternoon will continue to be slow moving, nearly stationary and the
primary concerns will be frequent lightning, locally heavy rainfall,
and gusty winds. Severe weather chances remain very low.

Something else to watch this afternoon, a small cluster of
thunderstorms continues to move south and southeast across central
Kansas, with some additional isolated development to the west. Radar
trend from KICT shows no signs of dissipation at this time. Besides
the latest runs of the HRRR, barely, guidance has failed to resolve
this convection. However, looking at current mesoscale guidance,
forward prop Corfidi vectors are aligned well with 0-3km shear
vectors, to the southeast, and instability is plentiful, which
probably supports the continued maintenance of this cluster. If it
holds together, it could make far north central Oklahoma by mid
evening.

After sunset, remaining convection will continue to wane across
western Oklahoma and western north Texas. In the northern plains,
another active afternoon is expected today, with a cluster of
thunderstorms developing through the mid to late afternoon near
WY/NE/CO/KS. Once again, the resulting complex will move southward
across CO/KS overnight, with its' remnants likely making
northwestern Oklahoma by sunrise, but maintenance will struggle, and
only showers and some isolated thunder may remain.

Through Wednesday, a 500mb short wave will continue to swing across
the Canadian High Plains towards the upper Mississippi Valley by the
evening. Additionally, isolated to scattered thunderstorms will be
possible once again across northern Oklahoma. Overnight, an
associated surface trough/boundary will be the focus for
thunderstorm development across the central and northern plains. As
the boundary drops southward, scattered thunderstorm chances will
persist across the northern half of Oklahoma on Thursday and expand
farther south on Friday as the 500mb ridge weakens and shifts
eastward in response to the surface trough moving towards the Red
River.

Scattered showers and thunderstorm chances will continue through the
weekend as zonal flow regime sets up on Saturday, with a developing
500mb short wave expected to traverse eastward off the high plains
and across the southern and central plains through Sunday.

Kurtz

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  69  93  71  92 /  10  10  10  20
Hobart OK         70  96  72  95 /  10  10  10  20
Wichita Falls TX  71  97  73  96 /  10  10  10  10
Gage OK           67  94  71  94 /  20  30  20  30
Ponca City OK     68  92  71  91 /  10  20  30  30
Durant OK         71  95  73  93 /   0  10  10  10

&&

.OUN Watches/Warnings/Advisories...
OK...None.
TX...None.
&&
Hazardous weather outlook, Jun 28, 12:00 PM CDT, 6 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1200 PM CDT TUE JUN 28 2016

OKZ004>048-050>052-TXZ083>090-290945-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1200 PM CDT TUE JUN 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...TODAY AND TONIGHT...

.THUNDERSTORMS...
THUNDERSTORM CHANCES WILL EXIST THIS AFTERNOON AND THEN AGAIN LATER
TONIGHT IN THE NORTHERN HALF OF OKLAHOMA. A FEW STORMS MAY BECOME
STRONG PRODUCING WIND GUSTS NEAR 40 TO 50 MPH ESPECIALLY THIS
AFTERNOON...BUT THE MAIN THREAT WILL BE LOCALIZED FLOODING FROM
HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

.THUNDERSTORMS...
SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH DAY THIS WEEK INTO
THE WEEKEND. THE HIGHEST CHANCES WILL BE ALONG AND NORTH OF I-40. HEAVY
RAIN LEADING TO LOCALIZED FLOODING WILL BE THE MAIN CONCERN...ESPECIALLY
LATE THURSDAY NIGHT THROUGH FRIDAY. A FEW STRONG TO SEVERE STORMS
MAY ALSO BE POSSIBLE AT TIMES WITH DAMAGING WIND GUSTS THE PRIMARY
THREAT.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

In the hours before

Special weather statement, Jun 28, 5:49 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
549 PM CDT TUE JUN 28 2016

TXZ085-088-282315-
WILBARGER TX-BAYLOR TX-
549 PM CDT TUE JUN 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WILBARGER AND
NORTHEASTERN BAYLOR COUNTIES UNTIL 615 PM CDT...

AT 546 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST
OF GRAYBACK...MOVING EAST AT 10 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
GRAYBACK...LAKE KEMP AND LAKE DIVERSION.

LAT...LON 3368 9934 3396 9944 3402 9896 3373 9896
TIME...MOT...LOC 2246Z 260DEG 8KT 3390 9926
Local storm report, Jun 28, 5:59 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
559 PM CDT TUE JUN 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     TSTM WND GST     9 SSE WAYNOKA           36.46N 98.82W
06/28/2016  E60 MPH          MAJOR              OK   PUBLIC

            SEVERAL TREE LIMBS BLOWN DOWN.

&&

TLINDLEY
Local storm report, Jun 28, 6:01 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
601 PM CDT TUE JUN 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     TSTM WND GST     7 WNW SEILING           36.19N 99.04W
06/28/2016  M61 MPH          WOODWARD           OK   MESONET

&&

TLINDLEY
Local storm report, Jun 28, 6:06 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
606 PM CDT TUE JUN 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND GST     7 WNW SEILING           36.19N 99.04W
06/28/2016  M64 MPH          WOODWARD           OK   MESONET

&&

TLINDLEY
Local storm report, Jun 28, 6:07 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
607 PM CDT TUE JUN 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0542 PM     TSTM WND DMG     CEDARDALE               36.32N 99.00W
06/28/2016                   WOODWARD           OK   TRAINED SPOTTER

            SPOTTER REPORTS LARGE TREE LIMBS DOWN... RESULTING IN
            MINOR DAMAGE TO PICKUP TRUCK.

&&

KURTZ
Local storm report, Jun 28, 6:23 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
623 PM CDT TUE JUN 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND GST     1 W FAIRVIEW            36.27N 98.49W
06/28/2016  M68 MPH          MAJOR              OK   MESONET

&&

TLINDLEY

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 7:23 PM CDTSpecial Weather StatementOUNGarfield, Major37 min
Jun 27, 7:58 PM CDTSpecial Weather StatementOUNBlaine, Dewey, Kingfisher47 min
Jun 27, 8:51 PM CDTSpecial Weather StatementOUNDewey24 min
Jun 27, 9:26 PM CDTSpecial Weather StatementOUNDewey34 min
Jun 27, 9:45 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey45 min
Jun 27, 10:07 PM CDTSevere Thunderstorm WarningOUNCuster23 min
Jun 27, 10:16 PM CDTSpecial Weather StatementOUNRoger Mills29 min
Jun 27, 10:22 PM CDTSpecial Weather StatementOUNWashita23 min
Jun 27, 10:40 PM CDTSpecial Weather StatementOUNRoger Mills, Washita50 min
Jun 27, 11:01 PM CDTSpecial Weather StatementOUNBeckham, Greer, Kiowa, Washita29 min
Jun 27, 11:29 PM CDTSpecial Weather StatementOUNBeckham, Greer31 min
Jun 28, 11:25 AM CDTSpecial Weather StatementOUNNoble35 min
Jun 28, 11:30 AM CDTSpecial Weather StatementOUNCleveland45 min
Jun 28, 3:32 PM CDTSevere Thunderstorm WarningOUNHarper, Woods58 min
Jun 28, 3:56 PM CDTSpecial Weather StatementOUNMajor49 min
Jun 28, 4:10 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods65 min
Jun 28, 4:17 PM CDTSevere Thunderstorm WarningOUNHarper, Woods, Woodward58 min
Jun 28, 4:27 PM CDTSpecial Weather StatementOUNHarper48 min
Jun 28, 4:32 PM CDTSevere Thunderstorm WarningOUNEllis, Harper58 min
Jun 28, 4:43 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Major, Woods, Woodward62 min
Jun 28, 4:57 PM CDTAreal Flood AdvisoryOUNAlfalfa, Woods3 hr
Jun 28, 5:24 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Blaine, Dewey, Major, Woods, Woodward66 min
Jun 28, 5:39 PM CDTSevere Thunderstorm WarningOUNDewey, Ellis, Woodward66 min
Jun 28, 5:51 PM CDTSevere Thunderstorm WarningOUNBlaine, Dewey, Ellis, Major, Roger Mills, Woodward54 min
Jun 28, 6:40 PM CDTSevere Thunderstorm WarningOUNBeckham, Blaine, Caddo, Canadian, Custer, Dewey and 4 more80 min
Jun 28, 6:44 PM CDTAreal Flood AdvisoryOUNBlaine, Custer, Dewey46 min
Jun 28, 6:44 PM CDTSevere Thunderstorm WarningOUNEllis, Roger Mills61 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.